# SDR QXEA2013102501446

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 25,037 hours, 25,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION DETECTED ON LONGITUDINAL STRAP BETWEEN FS X19.40 AND FS 132.40 BETWEEN STRINGERS 31L AND 32L.  REMOVED 37 RIVETS BETWEEN F.S. X+19.40 AND X38.400 ON STR 31 LT SRM 51-42-05. INSTALLED 37 RIVETS BETWEEN FS X+19.40 AND 38.400 ON STR 31 LEFT IAW SRM 51-42-05. REMOVED LIGHT CORROSION IAW SRM 51-21-00.  NO MATERIAL LOST. RESTORED FINISH IAW SRM 51-25-25. RESTORED FINISH TO EXTERIOR SURFACE AT STR 31L & 32L BETWEEN FS X+19.40 & FS X+32.40 IAW SRM 51-25-05.
